| Catalog Number |
723-10-36E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had a left hip revision due to infection.Original implants were removed, the wound was washed out and new implants were placed.
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: device name#tridentii tritanium cluster54e; cat#702-04-54e; lot#10860151a.Device name#6.5mm low profile hex screw 30mm; cat#7030-6530; lot#u2kh.Device name#delta v-40 ceramic head 36/0; cat#6570-0-136 ; lot#12382052.Device name# standard insignia collared hip stem; cat# 7000-5506; lot#88897403.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.H3 other text : device not returned.
Additional Manufacturer Narrative
Reported event: an event regarding infection involving a trident liner was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as product was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions: it was reported that the patient was revised due to infection.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance with applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description